MathSciNet Relay Station
MathSciNet bibliographic data
MR1367353 (96m:58214) 58F23 (30C62 30D05 39B12 58F03)
Yoccoz, Jean-Christophe Théorème de Siegel, nombres de Bruno et polynômes quadratiques. (French) [Siegel theorem, Bryuno numbers and quadratic polynomials] Petits diviseurs en dimension $1$. Astérisque No. 231 (1995), 3–88.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement